Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: ALOPACIA AREATA UNIVERSALIS
|TALESHWAR - Mon May 04, 2009 11:57 pm||
My problem is something exceptional. I have problem of alopacia areata Universalis from last 20 yrs. And for the treatment of same I am on corticosteriod drug Betnesol (2.5mg on every fifth day). I m single and age 29yrs. I know this drug has lots of side effects which i m do facing.
Since there is no cure the only hope for me is this only medicine.
I heard during steriod treatment it is not advisable to go for the child since it can bring abnormalitites and other serious risks.
I m taking this medicine from last 10 yrs or so.
I think i m not suitable for becoming father.
Whats ur suggestion?
|Dr.M.jagesh kamath - Thu Aug 13, 2009 10:31 pm||
Hello,As far as I know steroid therapy has very little to do with parenthood.Do check with your physician,but my guess is that you have mistaken anabolic steroid side effects for standard steroid therapy.Best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.